# SDR CA021112003

- Difficulty date: November 10, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 757*
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E, C

## Discrepancy

(CAN)  ABORTED TAKEOFF FROM THE NEW YORK AREA. FLIGHT CREW HEARD THE RIGHT ENGINE SURGE AND PASSENGERS REPORTED FLAMES COMING OUT THETAIL PIPE. THE TAKE-OFF WAS ABORTED UNEVENTFULLY AT APPROXIMATELLY 100KTS, ENGINE WAS SUSEQUENTLY S HUT DOWN AND AIRCRAFT RETURNED TO GATE. CUSTOMER REPORTED FOD OF IPC AND/OR POSSIBLY THE HPC FORWARDSTAGES AFTER BOROSCOPE INSPECTION. CAUSE OF FOD UNKNOWN AND ENGINE REMOVED. ENGINE HOURS AND CYCLES NOT KNOWN AT THIS TIME.
